MathSciNet Relay Station
MathSciNet bibliographic data
MR1007635 46A99 (26A51)
Kominek, Z.; Kuczma, M. Theorems of Bernstein-Doetsch, Piccard and Mehdi and semilinear topology. Arch. Math. (Basel) 52 (1989), no. 6, 595–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement